# SDR CA120610001

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 18,308 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60117
- System (JASC): 2100 · Air Conditioning System
- Part: Solenoid
- Part number: 205409
- Condition: Failed
- Part time: 305 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW EXPERIENCED A HAZE IN THE COCKPIT AND NOTICED THE, CABIN COMPRESSOR OIL LOW, LIGHT ILLUMINATED.  CREW DISCONNECTED THE EDC AND LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED 3 SCREWS MISSING FROM THE EDC DUMP SOLENOID VALVE AND REPLACED THE EDC.  THE ACFT WAS RETURNED TO SERVICE.
